# SDR QXEA0201676

- Difficulty date: October 14, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,372 hours, 1,931 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL003099
- Condition: Failed
- Location: Mlg
- Part time: 2,372 hours, 1,931 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF - CREW COMPLIED WITH ABNORMAL CHECKLIST AND ALTERNATE GEAR EXTENSION WHEN AFTER GEAR WAS SELECTED DOWN, THE GEAR DID NOT EXTEND. GEAR LOWERED NORMALLY WITH THE ALTERNATE EXTENSION AND THE LANDING WAS UNEVENTFUL. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE MAIN LANDING GEAR SELECTOR VALVE. LEAK CHECKS, OPERATIONAL CHECKS INCLUDING EXTENSION AND RETRACTION CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
